| Catalog Number |
21-7600-24 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.B3 - date of event: since the exact event date was unknown, it was updated as first day of the month of awareness.D4: only di provided as lot number is unknown.
Event or Problem Description
It was reported that fluid leakage occurred at the connection between the tube and the connector during priming.There was no patient involvement, no harm or adverse event.